# SDR ASAA0510146

- Difficulty date: June 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- SHEAR TIE CRACKED AT BS 787 STRINGER 26R AT HOLE.  REPLACED SHEAR TIE IAW B737-200 SRM.  (M)
